# SDR SIMA20220416004

- Difficulty date: April 16, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 17,317 hours, 11,119 cycles
- Engine: Ge CF348E2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MECHANICAL / ENG2 VIB. DIVR IND. EMERGENCY NOT DECLARED FLT CONT. -C/A-PENDING CA. DEFERRED PER FMR REF ETN-EJ-72-009 TDMI AUTHORIZATION NUMBER 010T7227.
